# SDR CALA2017071002148

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 105,327 hours, 12,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GREEN ARMED LIGHT AT UPPER DECK LEFT DOOR SLIDE NOT ILLUMINATING.   REPLACED THE BATTERY, OPS CHECKED OK.
